T Nation

SSRI Weight Gain

A side effect of SSRI anti depressants is either weightloss/gain. I was wondering what causes this. Is it caused by physiological alterations in metabolism/hormones, or simply an increase/decrease in appetite.

Does anyone have any information on SSRIs interfering with muscle gain/fat loss/altering general body composition?

check out this site:
http://www.crazymeds.us/CrazyTalk/index.php?showforum=47
you should find a lot of answers there.
the people running that board really know their shit.

i dunno, but neelydan’s comin’ off those god forsaken things after a few years and some turbulent times, and it’s LOADS OF FUN I tell you.

bump, it got pushed off the page bvefore it showed up

Probably all of the above. The drugs both dick up your appetite and disrupt your hormones. I really can’t recommend enough that you just stay the hell away from them at all costs. I’d rather be depressed than medicated again.

ok try
www.crazymeds.us
click on the “All about antidepressants” link in the left pane and select ssri’s
there’s a pretty decent rundown on the actual chemical responses.

edited for privacy

[quote]miroku333 wrote:
ok try
www.crazymeds.us
click on the “All about antidepressants” link in the left pane and select ssri’s
there’s a pretty decent rundown on the actual chemical responses.[/quote]

Checking it out now, thanks